MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.405S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review / investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of proximal femoral nailing system (tfna) devices due to cutout.The following devices; one (1) tfna nail, one (1) tfna helical blade, and two (2) locking screws with sizes of 50 mm and 46 mm were implanted on an unknown date.Procedure and patient outcome were unknown.Concomitant device reported: 5.0 mm titanium locking screw 50 mm (part # 458.950, lot # unknown, quantity # 1), 130 degree titanium cannulated trochanteric femoral nail advanced (tfna) nail (part # 04.037.162s, lot # unknown, quantity # 1), 5.0 mm titanium locking screw 46 mm (part # 458.946, lot # unknown, quantity # 1).This complaint involves one (1) device.This is 1 of 1 for report (b)(4).
 
Event or Problem Description
Updated event description to capture nail lot #: concomitant device reported: 5.0mm titanium locking screw 50mm (part # 458.950, lot # unknown, quantity # 1), 130 degree titanium cannulated tfna nail (part # 04.037.162s, lot # h601587, quantity # 1), and 5.0mm titaniium locking screw 46mm (part # 458.946, lot # unknown, quantity # 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Manufacturing location: elmira / packaged, sterilized and released by: monument manufacturing date: 19-jul-2019 expiration date: 30-jun-2029 part number: 04.038.405s, tfna fenestrated helical blade 105mm -sterile lot number: 12l2749 (sterile) lot quantity: 48 note: helical blade was manufactured by elmira; lot number 10l9185.Parts were packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16457 supplied by sterigenics was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of proximal femoral nailing system (tfna) devices due to cutout.

Brand Name
TFNA FENESTRATED HELICAL BLADE 105MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9336003
Report Number2939274-2019-62261
Device Sequence Number2448896
Product Code HSB
UDI-Device Identifier10886982099310
UDI-Public(01)10886982099310
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.405S
Device Catalogue Number04.038.405S
Device Lot Number12L2749
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/19/2019
12/10/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/10/2019
12/23/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 420MM/RIGHT - STERILE; 5.0MM TI LOCKING SCREW 46MM- FOR IM NAILS; 5.0MM TI LOCKING SCREW 50MM- FOR IM NAILS; 11 MM/130 DEG TI CANN TFNA 420 MM/RIGHT - STERILE; 5.0 MM TI LOCKING SCREW 46 MM- FOR IM NAILS; 5.0 MM TI LOCKING SCREW 50 MM- FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight100